# SDR REXA201100163A

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE HAS CHAFE DAMAGE AT THREE AREAS ON LEADING EDGE AT STOP CONTACT AREAS.  REMOVED DAMAGE BY BLENDING (MATERIAL REMOVED APPROX 0.010").  REPAIRED IAW BOMBARDIER REO 601R-57-52-004 REV C.
